Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Using melacare cream for acne marks and tan helped. Cause problem later?

Hi I got to hear about melacare I also saw a friend using it and a remarkable change ...... I git one for myself too as I had acne marks on my cheek and tanned uneven skin tone..... Its just been one week I see a drastic change acne marks have faded and tan is gone....... Will it cause a problem later please advise as I have not had any side effect till now and I have been applying a thin layer all over my face fir a week now.
Asked On : Thu, 11 Apr 2013
Answers:  2 Views:  412
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,  
Dermatologist 's  Response
Welcome to HCM
Melacare Cream (Hydroquinone/Tretinoin/Mometasone) is a topical cream containing 3 active ingredients.. It is a commonly used drug prescribed by dermatologists all over for treatment of pigmented skin conditions....But this drug has to be used strictly according to doctor's advise...There is a specific regime as to how it should be used....It has to be used only at night and that too only for a limited number of days...You cannot continue to use it of your own for long periods as it can cause various side effects then....
Since you have various acne marks and tanning over face, i would advise you to use a sunscreen regularly before you go out in the sun. and consult a dermatologist for proper assessment and treatment

Hope it helps
Dr Geetika Paul
Answered: Fri, 12 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

General & Family Physician Dr. Muhammad Ishfaq Habib's  Response
Welcome to HCM

There are very mild side effects of topical ointments or creams and you can use them for long times however as per protocol such drugs are only advised for a month use as in some cases it develops side effects like rash or skin abruptions

Answered: Fri, 12 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor